# SDR SIMA2019040132002

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 33,765 hours, 30,108 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ALARM WENT OFF FOR A FEW SECONDS  NO SMOKE OR ODOR IN LAV-C/A-FLIGHT CREW PLACARDED PER MEL 2602 AUTH040019DMC MOC 135181 M PROC C/W. PERFORMED LAV SMOKE DET SYS OPC IAW EMB-140 AMM 26-14-00. OPC GOOD. NO FURTHER DEFECTS NOTED. MEL 26-2 RESTORED
